# SDR IPXA2018041228476

- Difficulty date: March 14, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B08914204
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON THE MAIN DECK FLOORBEAM BS 540 , LBL 24.  REPLACED IAW SRM 51-40-02-0G, REV 82, DWG 65B38276, SH 6, REV -, AND DWG 65B38276, SH 7, REV C.
